# SDR SWAA2020041541963

- Difficulty date: April 14, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 37,104 hours, 22,532 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT REQUIRES ADJUSTMENT / PERFORM ADJUSTMENT OF FWD SERVICE DOOR SLIDE GIRT IN REF TO MT 725-61-06
